# SDR JJBA20160507004

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 33,851 hours, 36,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 9903033L105
- Condition: Discharged
- Location: Cabin
- Part time: 202 hours, 224 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER EXIT SIGN INOPERATIVE AT 3 & 7.  R & R EMER BATTERIES AT POSITION PS3 & PS4.
